Please use this identifier to cite or link to this item: http://hdl.handle.net/10593/14657
Title: Operations on Risk Variables
Authors: Buszkowska-Khemissi, Eliza
Keywords: risk variables
opertions
risk measurement
risk management
Issue Date: 2015
Publisher: Uniwersytet Szczeciński
Citation: Folia Oeconomica Stetinensia vol. 15 (2), pp, 42-52
Abstract: In the article the author considers and analyzes operations and functions on risk variables. She takes into account the following variables: the sum of risk variables, its product, multiplication by a constant, division, maximum, minimum and median of a sum of random variables. She receives the formulas for probability distribution and basic distribution parameters. She conducts the analysis for dependent and independent random variables. She propose the examples of the situations in the economy and production management of risk modelled by this operations. The analysis is conducted with the way of mathematical proving. Some of the formulas presented are taken from the literature but others are the permanent results of the author.
URI: http://hdl.handle.net/10593/14657
ISSN: 1730-4237
Appears in Collections:Artykuły naukowe (WPiA)

Files in This Item:
File Description SizeFormat 
Buszkowska operacje na zmiennych ryzyka.docx162.36 kBMicrosoft Word XMLView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.